Article Text

PDF

Extrapyramidal and cerebellar syndrome with encephalopathy associated with cimetidine
  1. Clive E. Handler,
  2. Christopher P. Besse,
  3. Adrian O. Wilson

    Abstract

    A possible case of cimetidine induced extrapyramidal and cerebellar features is reported. Although confusion is a well recognized toxic effect of cimetidine, other neurotoxic features are less common, especially in patients without evidence of renal or hepatic disease. Cimetidine should be used with great care and possibly in a reduced dose in the elderly as neuropsychiatric side effects may occur.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.